# SDR REXA2013112202274

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 21,768 hours, 18,996 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Missing
- Location: Portable O2
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER O2 BOTTLE USED IN FLIGHT & NOW PRESS IS LOW & BLUE MASK IS MISSING.  R & R PORTABLE OXYGEN CYLINDER IAW CRJ 200 AMM 35-31-01, AIRCRAFT OK FOR SERVICE.
